Abstract:
In this paper we construct trigonometric null-series with rapidly decreasing coefficients and we also strengthen some of D. E. Men'shov's correction theorems.
\Bibitem{GalOvs96}
\by S.~Galstyan, R.~I.~Ovsepian
\paper Trigonometric series with rapidly decreasing coefficients
\jour Sb. Math.
\yr 1996
\vol 187
\issue 11
\pages 1577--1600
\mathnet{http://mi.mathnet.ru/eng/sm170}
\crossref{https://doi.org/10.1070/SM1996v187n11ABEH000170}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1438982}
\zmath{https://zbmath.org/?q=an:0877.42001}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996WQ48500001}
Linking options:
https://www.mathnet.ru/eng/sm170
https://doi.org/10.1070/SM1996v187n11ABEH000170
https://www.mathnet.ru/eng/sm/v187/i11/p3
This publication is cited in the following 4 articles:
Grigoryan M., Galoyan L., “On Fourier Series That Are Universal Modulo Signs”, Studia Math., 249:2 (2019), 215–231
Grigoryan M.G., Galoyan L.N., “On the Universal Functions”, J. Approx. Theory, 225 (2018), 191–208
Ivana Slamić, “ ℓp ℓ p -Linear Independence of the System of Integer Translates”, J Fourier Anal Appl, 2014
Hovsepyan, RI, “On trigonometric series and primitive functions”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 44:4 (2009), 205